<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1651</article-id>
      <title-group>
        <article-title>A new solution procedure for multi-objective linear fractional transportation problem with rough parameters</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Joshi</surname>
            <given-names>Vishwas Deep</given-names>
          </name>
          <aff>Department of Mathematics, Jaipur, Rajasthan, JECRC University Jaipur, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Naharwar</surname>
            <given-names>Saurabh Singh</given-names>
          </name>
          <aff>Department of Mathematics, Jaipur, Rajasthan, JECRC University Jaipur, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Singh</surname>
            <given-names>Jagdev</given-names>
          </name>
          <aff>Department of Mathematics, Jaipur, Rajasthan, JECRC University Jaipur, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Nisar</surname>
            <given-names>K. S.</given-names>
          </name>
          <aff>Department of Mathematics, College of Science and Humanities in Alkharj, Alkharj 11942, Prince Sattam Bin Abdulaziz University, Saudi Arabia</aff>
          <aff>School of Technology, Hyderabad 502345, Telangana, Woxsen University, India</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>1</issue>
      <fpage>121</fpage>
      <lpage>132</lpage>
      <pub-date date-type="pub">
        <day>31</day>
        <month>01</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>In this article, we are discussing a rough multi-objective linear fractional transportation problem (RMOLFTP). In Day-to-day life, we frequently encounter many situations where the transportation problems are represented by a rough set. The main aim of our research article is to solve the RMOLFTP where the transportation cost and profit, of the product as rough interval coefficients. Here a new logic is introduced by us to solve RMOLFTP that diversifies the form of Nomani et. al., (2016). To demonstrate the recommended algorithm, a rough numeric problem with two objective functions is offered. A weighted model is presented in this approach for the solutions.</p>
      </abstract>
      <kwd-group>
        <kwd>Multi-objective linear fractional transportation problem (MOLFTP)</kwd>
        <kwd>Rough set theory</kwd>
        <kwd>Fractional transportation problem</kwd>
        <kwd>Weighted sum approach</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
